# SDR UALA2010062502269

- Difficulty date: June 25, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 31,259 hours, 13,714 cycles
- Engine: Iae V2527A5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Thermostat
- Part number: 342B050000
- Condition: Faulted
- Location: Nr 2 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG NR 2 BLEED FAULT, RTFL.  THERMOSTAT FAILURE.  REPLACED NR 2 ENGINE FAV CONTROL THERMOSTAT.  TESTS OKAY DURING HIGH POWER RUN.
